Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The extent of definable scales

Authors: Donald A. Martin, Yiannis N. Moschovakis and John R. Steel
Journal: Bull. Amer. Math. Soc. 6 (1982), 435-440
MSC (1980): Primary 03E15, 03E60; Secondary 04A15, 03D60
MathSciNet review: 648528
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alexander S. Kechris and Yiannis N. Moschovakis (eds.), Cabal Seminar 76–77, Lecture Notes in Mathematics, vol. 689, Springer, Berlin, 1978. MR 526912
  • 2. D. A. Martin and R. M. Solovay, A basis theorem for $\sum \sb{3}{}\sp{1}$ sets of reals, Ann. of Math. (2) 89 (1969), 138-160. MR 255391
  • 3. Y. N. Moschovakis, Uniformization in a playful universe, Bull. Amer. Math. Soc. 77 (1971), 731-736. MR 285390
  • 4. Y. N. Moschovakis, Elementary induction on abstract structures, North-Holland, Amsterdam, 1974. MR 398810
  • 5. Yiannis N. Moschovakis, Inductive scales on inductive sets, Cabal Seminar 76–77 (Proc. Caltech-UCLA Logic Sem., 1976–77) Lecture Notes in Math., vol. 689, Springer, Berlin, 1978, pp. 185–192. MR 526919
  • 6. Yiannis N. Moschovakis, Descriptive set theory, Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland Publishing Co., Amsterdam-New York, 1980. MR 561709

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03E15, 03E60, 04A15, 03D60

Retrieve articles in all journals with MSC (1980): 03E15, 03E60, 04A15, 03D60

Additional Information